# SDR SWAA2013110521980

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 91,157 hours, 55,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871114
- Part serial: 573
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CRACKED AT LOWER HINGE CUTOUT.  R & R DOOR IAW AMM.
